# SDR TSAA0732014

- Difficulty date: February 26, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 49,050 hours, 28,524 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: 60805414
- Condition: Flat
- Location: Nr 2 Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 210 LIH-HNL - ON LANDING, ATC OBSERVED SMOKE FROM THE LEFT MAIN LANDING GEAR.  CREW FOUND NORMAL BRAKING AND NO LOSS OF CONTROL.  CREW REQUESTED THE AIRPORT FIRE EQUIPMENT AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 2 MAIN TIRE FLAT.  MAINTENANCE REMOVED AND REPLACED BOTH THE NR 1 AND NR 2 MAIN WHEEL ASSEMBLIES PER AMM 32-45-11.  AIRCRAFT WAS RETURNED TO SERVICE.
